# SDR HALA2018122740678

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 22,198 hours, 3,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OPEN - ATB - INTERMITTENT FWD CARGO VENT AND BULK VENT INOP SYS INDICATIONS. ATB DUE TO DOG IN BULK CARGO.// PERFORMED VC SYSTEM 21-28-00-710-802A. SYSTEM TEST PASSED. ON CONDITION PAGE UNABLE TO CONTROL BULK CARGO TEMP. DEACTIVATED BULK CARGO ISOL VALVES PER AMM 21-28-00-040-803. OK TO CONTINUE PER MEL 21-28-4B. "M" PROCEDURES COMPLIED WITH. LIDS UPDATED. PLACARD INSTALLED. DMI# 509978.
